# SDR DALA1247941521

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 72,143 hours, 11,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AFT OF AFT LAV SERVICE PANEL BOTTOM CENTER FUSELAGE.  COMPLIED WITH PERMANENT REPAIR PER ERA 506773-14 REV ORIG  REF NRC 007.
